Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Rash from sun while on azathioprine


07-14-2013, 08:43 AM   #1
Sarah84
 
Sarah84's Avatar
 
Join Date: Dec 2011
Location: Nottingham, United Kingdom
Rash from sun while on azathioprine

Hiya,

I just wondered if anyone has noticed any reaction on their skin in the sun since being on azathioprine. I used to get prickly heat when I went abroad but this reaction is different. It is more like raised bumps or blisters all down my arms and hands. It looks similar to this - http://www.dermnet.com/dn2/allJPG3/p...ruption-34.jpg

Since I have not had it before I am wondering if it could be something to do with the tablets and my immune system?

Thanks in advance for any advice

Sarah
07-14-2013, 09:01 AM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
This is an old thread but there are mixed reactions about whether the drug causes sun sensitivity. It seems very individual.

http://www.crohnsforum.com/showthread.php?t=10645
07-14-2013, 09:35 AM   #3
Sarah84
 
Sarah84's Avatar
 
Join Date: Dec 2011
Location: Nottingham, United Kingdom
Thanks for that. It just seemed odd as I had never had it before, looks like I will have to stay indoors for a little bit.

Does anyone know of anything that can sooth it? I am guessing something like camomile lotion maybe?
07-14-2013, 09:38 AM   #4
zilla7777
Senior Member
 
zilla7777's Avatar
 
Join Date: Oct 2011

My Support Groups:
I get a sensitive face when I am in the sun, but there was also a time where I was severely sunburnt on a patch of my back whilst on Aza. The tanned patch still hasn't gone after 8 months.
__________________

Diagnosed mid 2009
Past Tx: Prednisolone, Enteral Nutrition
Current: Azathioprine, Omeprazole, EN supplements, Small bowel resection to remove 2 strictures.

"How we survive is what makes us who we are!" - Rise Against

07-14-2013, 10:03 AM   #5
houston
 
Join Date: Jun 2013
Location: lincolnshire, United Kingdom

My Support Groups:
Hi Sarah Ibeen on AZA since may ive been itchy and noticed a few raised bump on my the top of my feet near my ankles
07-14-2013, 10:39 AM   #6
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I am fond of pure aloe Vera as very soothing for burnt or irritated skin.
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Rash from sun while on azathioprine
Thread Tools


All times are GMT -5. The time now is 01:18 PM.
Copyright 2006-2017 Crohnsforum.com